# SDR VNAA2011031600010

- Difficulty date: March 16, 2011
- Submitted: March 17, 2011
- Operation: Air carrier
- Aircraft: N202PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7858
- Aircraft time: 17,104 hours, 17,662 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MAINTENANCE CHAFE DAMAGE WAS FOUND ON THE REAR PRESSURE BULKHEAD.  THIS WAS FROM THE ISOLATION VALVE.  REPAIRS WERE MADE USING AIRCRAFT MAINTENANCE MANUALS.  AIRCRAFT WAS RETURNED TO SERVICE.
